# SDR ASAA11510784

- Difficulty date: December 11, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 14,178 hours, 4,450 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989083
- Part serial: 9899
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 13,154 hours, 5,073 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON TAXI WOULD NOT RESET WHEN FLAPS RETRACTED LIGHT EXTINGUISHED.  ACCOMPLISHED PACK/ZONE TEMP CONT BITE REF FIM TASK 21-62-00-810-801.  FOUND THE TCV FAULT ON THE NR 1 TEMP CONT.  CLEARED FAULT OPERATED A/C PACKS & LOWERED FLAPS TO T/O POSITION.  PACK LIGHT DID NOT ILLUMINATE INTERMITTENT FAULT GROUND VERIFIED A/C PACKS OP NORMAL.  REPLACED TCV PER AMM 21-51-10-400-80, NO LEAKS FOUND.  ACCOMPLISHED BITE CHECKED PER AMM 21-61-00-700-806-002, NO FAULTS NOTED.
